Multipoint Problem with Multiple Nodes for Partial Differential Equations

  • B. I. Ptashnik
  • M. M. Symotyuk


We establish conditions for the existence and uniqueness of a solution of a problem with multipoint conditions with respect to a selected variable t (in the case of multiple nodes) and periodic conditions with respect to x 1,..., x p for a nonisotropic partial differential equation with constant complex coefficients. We prove metric theorems on lower bounds for small denominators appearing in the course of the solution of this problem.
How to Cite
Ptashnik, B. I., and M. M. Symotyuk. “Multipoint Problem With Multiple Nodes for Partial Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 3, Mar. 2003, pp. 400-13,
Research articles